# SDR DHL2005748542

- Difficulty date: September 2, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 650
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT FRAME ABOVE STR 17R AT BS 560.  CUT OUT DAMAGED AREA OF FRAME 1.3 BY 1.2 FAB REPAIR CHANNEL 10" BY 4" .050 7075 T6 PO NR 9001777 IAW B727 SRM 53-10-4 FIG 1.  TREATED AND PRIMED ALL BARE SURFACES IAW B727 SRM 51-10-2.  INSTALLED REPAIR CHANNEL IAW B727 SRM 53-10-4 FIG 1.
